# SDR AALA202511181189

- Difficulty date: November 16, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N735AT
- Make and model: Boeing 777323ER
- Aircraft serial: 32439
- Aircraft time: 40,667 hours, 4,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING EMERGENCY LIGHT TEST, FLOOR LIGHTS FROM ROWS 5D-10D DID NOT ILLUMINATE. SAME ON OPPOSITE SIDE 5G-10G. THE REST OF THE LIGHTS WENT OUT AFTER 1 MIN. MAINTENANCE REPLACED  BATTERY PACK  IAW  AMM  33-51-06  OP'S CHECK GOOD IAW 33-51-00.
